T Nation

adrenal function

Can taking an ECA for a prolonged amout of time lead to symptoms of cold hands/feet, and fatiuge? And if so what are some possible ways to help cure myself!

One possible explanation could be that these
are early symtoms of diabetes/insulin
insensitivity. ECA can cause insulin
insensitivity. Diabetes can cause poor
periferal blood flow, and lack of glucose
uptake for fuel can cause fatigue. You should
go to a doctor and have a fasting glucose and
glucose tolerance tests done. If it turns out
this is the cause, you should definitely stop
using the ECA and start taking the
anti-diabetic drug metformin. Of course, it
could be something else, so don’t assume that
is what it is.

Cold hands/feet and fatigue could be an indication of low thyroid function. Have you been on a low calorie diet for an extended period of time? A low calorie diet will cause reduced thyroid function over the long run. This happened to me. After about three months on a reduced calorie diet, my body temperature would only be 97.4 degrees in the afternoon when it should have been closer to 98.6. I added some flax seed oil to my diet and my temperature in the afternoon quicky went to over 99.